Bounds on the Expected Size of the Maximum Agreement Subtree. Bernstein, D. I., Ho, L. S. T., Long, C., Steel, M. A., John, K. S., & Sullivant, S. SIAM J. Discrete Math., 29(4):2065-2074, 2015.
Bounds on the Expected Size of the Maximum Agreement Subtree. [link]Link  Bounds on the Expected Size of the Maximum Agreement Subtree. [link]Paper  bibtex   
@article{journals/siamdm/BernsteinHLSJS15,
  added-at = {2015-12-30T00:00:00.000+0100},
  author = {Bernstein, Daniel Irving and Ho, Lam Si Tung and Long, Colby and Steel, Mike A. and John, Katherine St. and Sullivant, Seth},
  biburl = {http://www.bibsonomy.org/bibtex/2105ea72864d57946b14ac7d9e404a232/dblp},
  ee = {http://dx.doi.org/10.1137/140997750},
  interhash = {83566598053672391721333213fd7d06},
  intrahash = {105ea72864d57946b14ac7d9e404a232},
  journal = {SIAM J. Discrete Math.},
  keywords = {dblp},
  number = 4,
  pages = {2065-2074},
  timestamp = {2016-01-01T11:34:52.000+0100},
  title = {Bounds on the Expected Size of the Maximum Agreement Subtree.},
  url = {http://dblp.uni-trier.de/db/journals/siamdm/siamdm29.html#BernsteinHLSJS15},
  volume = 29,
  year = 2015
}

Downloads: 0